MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5071-35
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) interrogation report displayed question marks instead of the threshold value for an observation related to the device feature that automatically monitors pacing thresholds.In addition, the right atrial (ra) lead exhibited undersensing on stored and current electrograms (egm), triggering device classified false termination of atrial tachycardia (at)/atrial fibrillation (af) events at times.The left ventricular (lv) lead exhibited high thresholds.The crtd and leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 407658 lead, implanted: (b)(6) 2008 and 6935m62 lead, implanted: (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SCREW-IN LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23706705
Report Number2649622-2025-33837
Device Sequence Number13434712
Product Code DTB
UDI-Device Identifier00681490124379
UDI-Public(01)00681490124379(17)111207
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/07/2011
Device Model Number5071-35
Device Catalogue Number5071-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/03/2025
Date Device Manufactured04/16/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMA1D4 CRTD
Patient SexMale